# SDR AALA971381

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON AFT CARGO DOOR FAIL/SAFE CHORD, TOP SIDE (FWD).  REMOVED ALL CORROSION FROM DOOR FRAME IAW SRM 51-20-06-0 AND TREATED, PRIMED AREA.  (M)
